Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 37, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 7, 2014, 4:49 PM MDT for Logan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 4:49 PM MDT (22:49 UTC)
- Expired
- Aug 7, 2014, 7:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Logan County, CO
The radar
The Goodland radar (KGLD), 160 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
590
WGUS55 KBOU 072249
FFWBOU
COC075-080145-
/O.NEW.KBOU.FF.W.0037.140807T2249Z-140808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
449 PM MDT THU AUG 7 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 745 PM MDT
* AT 446 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN IN ADDITION TO
HAIL HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING 1.5 MILES
NORTH OF ST PETERSBURG. WATER UP TO A FOOT DEEP WAS RUNNING ACROSS
LOGAN COUNTY ROAD 81.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST PETERSBURG.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WILDHORSE
CREEK...NORTH FORK FRENCHMAN CREEK...SANDY CREEK AND PATENT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4059 10273 4044 10279 4044 10282 4047 10294
4069 10279
$$
COOPER1 follow-up statement
986
WGUS75 KBOU 080056
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT THU AUG 7 2014
COC075-080105-
/O.CAN.KBOU.FF.W.0037.000000T0000Z-140808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
656 PM MDT THU AUG 7 2014
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4059 10273 4044 10279 4044 10282 4047 10294
4069 10279
$$
COOPERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:35 PM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 7, 3:35 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 335 PM MDT THU AUG 7 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 334 PM MDT THU AUG 7 2014 SHORTWAVE EARLIER TODAY SPARKED THE LARGE AREA OF THUNDERSTORMS MOVING THROUGH THE NORTHEASTERN PLAINS CURRENTLY. THIS AREA WILL CONTINUE EAST...MELDING TOGETHER INTO A COMPLEX EXPECTED TO MOVE EAST INTO KANSAS. RAIN AMOUNTS HAVE BEEN IMPRESSIVE WITH THESE STORMS...WITH SOME STRONGER AREAS DROPPING HALF TO AN INCH AND A HALF OF RAIN IN 30 MINUTES OR LESS. IT HAS TAKEN ON SOME BOW ECHO PROPERTIES WITH THE FORWARD OUTFLOW GUSTING TO OVER 60 MPH THROUGH EASTERN ADAMS AND ARAPAHOE COUNTIES AND INTO MORGAN AND WASHINGTON COUNTIES. THESE STORMS WILL CONTINUE TO HAVE THE POSSIBILITY OF PRODUCING STRONG WINDS AND LARGE HAIL...WHICH IS THE REASON FOR THE SEVERE THUNDERSTORM WATCH. IN THE CLEARING BEHIND THE PSUEDO-COMPLEX...ADDITIONAL HEATING IS HELPING POP ISOLATED TO SCATTERED THUNDERSTORMS AS ANOTHER SHORTWAVE FROM THE UPPER TROUGH OVER THE GREAT BASIN MOVES INTO NORTHWEST COLORADO. THIS SHORTWAVE IN COMBINATION WITH MOISTURE ADVECTION FROM THE SOUTHWEST IN NEW MEXICO IS GIVING MORE WEIGHT TO THE CHANCE OF THUNDERSTORMS CONTINUING THROUGH THE EVENING AND INTO THE EARLY MORNING HOURS....WHAT SOME OF THE HIGHRES MODELS ARE SHOWING...WHICH THEY PICKED UP ON YESTERDAY OF LAST NIGHTS NOCTURNAL CONVECTION. WILL KEEP POPS IN THE FORECAST THROUGH MIDNIGHT. THE UPPER TROUGH WILL MOVE EAST OF THE AREA TOMORROW WITH WEAK UPPER RIDGING BUILDING OVERHEAD. LEFT OVER MOISTURE FROM TODAY'S CONVECTION AS WELL AS THE ADDITIONAL ADVECTING IN FROM THE SOUTH WILL FUEL ANOTHER ROUND OF STORMS TOMORROW. BUT WITH SLIGHT WARMING ALOFT UNDER THE RIDGE...SHOULD NOT BE AS UNSTABLE OR WIDESPREAD. EXPECT ISOLATED TO SCATTERED WEAK THUNDERSTORMS TOMORROW. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 334 PM MDT THU AUG 7 2014 SOME STORMS WILL BE PERSIST ACROSS THE AREA FRIDAY EVENING...MAINLY OVER EASTERN PLAINS IN AREA OF WEAK MID LEVEL ASCENT. THE ACTIVITY SHOULD END AROUND MIDNIGHT...THOUGH A FEW STORMS COULD LINGER OVERNIGHT OVER THE FAR EASTERN PLAINS. SOME STORMS COULD PRODUCE BRIEF HEAVY RAIN...THOUGH STORM MOTION OF 10-15 KTS SHOULD KEEP FLASH FLOOD THREAT LOW. SOME CLEARING OVERNIGHT THOUGH THERE MAY BE SOME STRATUS DEVELOPING LATE FAR EASTERN PLAINS. ON SATURDAY...BOUNDARY LAYER WIND AND RH PROGS SHOWS THE POTENTIAL FOR STRATUS ROUGHLY EAST OF A STERLING TO LIMON LINE WITH LESS OF A THREAT CLOSER TO THE FOOTHILLS. WILL INCLUDE A BIT MORE CLOUD FAR EASTERN PLAINS. OTHERWISE...THE UPPER RIDGE CONTINUES OVER COLORADO WITH AN UPPER TROUGH ACROSS THE WEST COAST. AIRMASS STILL FAIRLY MOIST WITH PRECIPITABLE WATER VALUES RANGING FROM SEVEN TENTHS OF AN INCH ALONG THE URBAN CORRIDOR TO AROUND AN INCH FAR EASTERN PLAINS. THUS SHOULD SEE SOME STORMS DEVELOP ALONG THE HIGHER TERRAIN AND PALMER DIVIDE LATE MORNING...THEN MOVE ACROSS THE PLAINS DURING THE AFTERNOON. FORECAST SOUNDINGS INDICATING A BIT OF A CAP ACROSS MUCH OF THE PLAINS...WHICH MAY LIMIT THE STORM POTENTIAL UNTIL LATE AFTERNOON. DID DELAY THE ONSET OF STORMS ACROSS MUCH OF THE PLAINS UNTIL 21Z. STORMS TO CONTINUE INTO THE EVENING THEN SHOULD PUSH INTO KANSAS AROUND MIDNIGHT. AIRMASS LOOKS SLIGHTLY COOLER WITH HIGHS IN THE LOWER AND MIDDLE 80S OVER NORTHEAST COLORADO. FOR SUNDAY AND MONDAY...UPPER RIDGE STILL IN PLACE OVER COLORADO WITH UPPER TROUGH ACROSS THE WEST COAST. WEAK SOUTHWEST FLOW ALOFT TO CONTINUE TO BRING SOME MONSOONAL MOISTURE INTO COLORADO. APPEARS MOST OF THIS MOISTURE MOVES OVER THE MOUNTAINS. SO THE BEST CHANCE OF THE STORMS TO BE ACROSS THE MOUNTAINS DURING THE AFTERNOON AND EVENING. THERE ARE HINTS AT A WEAK MID LEVEL SHORT WAVE ROUNDING THE TOP OF THE RIDGE SUNDAY AFTERNOON...WHICH COULD INCREASE THE STORM CHANCES OVER THE PLAINS. FOR NOW WILL KEEP THE BEST CHANCE ACROSS THE HIGH COUNTRY. TEMPERATURES TO BE A FEW DEGREES WARMER WITH HIGHS IN THE MID AND UPPER 80S ACROSS THE PLAINS. FOR THE LATER DAYS...TUESDAY THROUGH THURSDAY. LITTLE CHANGE IN THE OVERALL PATTERN EXPECTED AS THE MODELS SHOW THE UPPER RIDGE STILL OVER COLORADO AND THE UPPER TROUGH ACROSS THE PACIFIC NORTHWEST. WEAK SOUTHWEST FLOW ALOFT SHOULD CONTINUE TO BRING SOME MONSOONAL TYPE MOISTURE INTO THE AREA...RESULTING IN A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS. STILL APPEARS BEST CHANCE FOR STORMS TO BE OVER THE MOUNTAINS. TEMPERATURES TO BE NEAR OR SLIGHTLY BELOW AVERAGE THROUGH THE PERIOD. && .AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON) ISSUED AT 334 PM MDT THU AUG 7 2014 VFR THROUGH FRIDAY. INITIAL STRONG CONVECTION WAVE CURRENTLY EAST OF THE AIRPORTS IS EXPECTED TO CONTINUE EAST. IN THE BREAK BEHIND THIS THERE ARE ADDITIONAL ISOLATED THUNDERSTORMS FORMING...THOUGH THESE ARE EXPECTED TO BE WEAKER. THERE CONTINUES TO BE HINTS OF A RETURN OF STORM ACTIVITY LATER THIS EVENING...LIKELY FROM OUTFLOW OVER THE EASTERN PLAINS THIS EVENING. THERE SEEMS TO BE A PUSH FROM THE NORTHEAST THAT ENDS UP FIRING ACTIVITY ALONG THE SOUTHERN FOOTHILLS AND PALMER DIVIDE. IF THIS DOES OCCUR...KAPA MAY GET MORE OF THE ACTION BUT COULD STILL SEE ACTIVITY OVER KDEN AND KBJC...HAVE INCLUDED THE POSSIBILITY IN THE TAFS. SHOULD SEE CLEARING AFTER 06-09Z. AFTER THIS AFTERNOON'S VARIABLE WINDS FROM OUTFLOWS...DRAINAGE WINDS EXPECTED TONIGHT WITH A RETURN TO SOUTHEASTERLY WINDS TOMORROW. LESS CONVECTION EXPECTED TOMORROW...WILL NOT INCLUDE IT IN THE TAFS AT THIS POINT AS IT WILL BE VERY ISOLATED AROUND THE AIRPORTS. && .HYDROLOGY... ISSUED AT 334 PM MDT THU AUG 7 2014 MORE RAIN IS EXPECTED LATE THIS AFTERNOON AND EARLY EVENING OVER THE EASTERN PLAINS WHERE A LARGE AREA OF THUNDERSTORMS THAT HAVE HISTORY OF HEAVY RAIN IS HEADING. THESE HAVE PUT DOWN AS MUCH RAIN AS AN INCH IN LESS THAN HALF AN HOUR. LOCALIZED FLOODING MAY OCCUR WHERE LARGER COMPLEXES MAY FORM. LESS STORM COVERAGE IS EXPECTED TOMORROW WITH THE SAME STORM MOTION OF ABOUT 15-20 MPH...LITTLE NO FLOODING CONCERNS EXIST TOMORROW. SLIGHT CHANCE FOR AFTERNOON AND EVENING STORMS EXPECTED SATURDAY AND SUNDAY. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THE STORMS...BUT STORM MOTION AROUND 15 MPH SHOULD KEEP FLOOD CONCERNS LOW. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KRIEDERMAN LONG TERM...D-L AVIATION...KRIEDERMAN HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Aug 7, 10:39 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1039 AM MDT THU AUG 7 2014 COZ030>051-081645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1039 AM MDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS AND THUNDERSTORMS THIS MORNING WILL INCREASE IN COVERAGE AND STRENGTH BY EARLY AFTERNOON...WITH SCATTERED THUNDERSTORMS DEVELOPING AND MOVING EAST. EXPECT BRIEF LIGHT TO MODERATE RAIN AND GUSTY WINDS WITH MOST STORMS...THOUGH A FEW STRONGER STORMS OVER THE EASTERN PLAINS LATER THIS AFTERNOON COULD PRODUCE LOCALIZED HEAVY RAINFALL AND SMALL HAIL. THESE STORMS MAY LAST THROUGH THE EVENING OVER THE PALMER DIVIDE AND EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FOR MUCH OF THE FORECAST AREA THROUGH THE PERIOD...ESPECIALLY FOR THE HIGH COUNTRY. THE CHANCES FOR STORMS OVER THE PLAINS WILL DECREASE EARLY NEXT WEEK. SOME OF THE STORMS MAY PRODUCE BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Aug 7, 12:50 PM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1250 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL CENTENNIAL 39.60N 104.87W
08/07/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1208 PM HAIL 2 NNW GOLDEN 39.77N 105.23W
08/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Aug 7, 1:10 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
110 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
08/07/2014 M0.88 INCH ARAPAHOE CO BROADCAST MEDIA
1240 PM HAIL CENTENNIAL 39.60N 104.87W
08/07/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1208 PM HAIL 2 NNW GOLDEN 39.77N 105.23W
08/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Aug 7, 2:25 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
225 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
08/07/2014 M0.88 INCH ARAPAHOE CO BROADCAST MEDIA
1240 PM HAIL CENTENNIAL 39.60N 104.87W
08/07/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1229 PM TSTM WND GST BENNETT 39.76N 104.42W
08/07/2014 M63.00 MPH ADAMS CO MESONET
1208 PM HAIL 2 NNW GOLDEN 39.77N 105.23W
08/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, Aug 7, 3:20 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST 1 N ANTON 39.76N 103.22W
08/07/2014 E0.00 MPH WASHINGTON CO TRAINED SPOTTER
60 MPH WINDS AND DIMED SIZED HAIL
1254 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
08/07/2014 M0.88 INCH ARAPAHOE CO BROADCAST MEDIA
1240 PM HAIL CENTENNIAL 39.60N 104.87W
08/07/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1229 PM TSTM WND GST BENNETT 39.76N 104.42W
08/07/2014 M63.00 MPH ADAMS CO MESONET
1208 PM HAIL 2 NNW GOLDEN 39.77N 105.23W
08/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, Aug 7, 3:27 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM NON-TSTM WND GST 1 N AKRON 40.18N 103.21W
08/07/2014 M64.00 MPH WASHINGTON CO ASOS
0314 PM TSTM WND GST 1 N ANTON 39.76N 103.22W
08/07/2014 E60.00 MPH WASHINGTON CO TRAINED SPOTTER
DIMED SIZED HAIL
1254 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
08/07/2014 M0.88 INCH ARAPAHOE CO BROADCAST MEDIA
1240 PM HAIL CENTENNIAL 39.60N 104.87W
08/07/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1229 PM TSTM WND GST BENNETT 39.76N 104.42W
08/07/2014 M63.00 MPH ADAMS CO MESONET
1208 PM HAIL 2 NNW GOLDEN 39.77N 105.23W
08/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, Aug 7, 3:50 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 1 SW ST PETERSBURG 40.55N 102.83W
08/07/2014 M1.00 INCH LOGAN CO TRAINED SPOTTER
QUARTER TO GOLF BALL HAIL COMPLETELY COVERED THE GROUND
0342 PM HAIL 7 S FLEMING 40.58N 102.84W
08/07/2014 M1.00 INCH LOGAN CO TRAINED SPOTTER
0317 PM NON-TSTM WND GST 1 N AKRON 40.18N 103.21W
08/07/2014 M64.00 MPH WASHINGTON CO ASOS
0314 PM TSTM WND GST 1 N ANTON 39.76N 103.22W
08/07/2014 E60.00 MPH WASHINGTON CO TRAINED SPOTTER
DIMED SIZED HAIL
1254 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
08/07/2014 M0.88 INCH ARAPAHOE CO BROADCAST MEDIA
1240 PM HAIL CENTENNIAL 39.60N 104.87W
08/07/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1229 PM TSTM WND GST BENNETT 39.76N 104.42W
08/07/2014 M63.00 MPH ADAMS CO MESONET
1208 PM HAIL 2 NNW GOLDEN 39.77N 105.23W
08/07/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:33 PM MDT | Special Weather Statement | BOU | Sedgwick | 42 min |
| Aug 6, 9:47 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 30 min |
| Aug 7, 12:00 PM MDT | Areal Flood Advisory | BOU | Boulder | 60 min |
| Aug 7, 12:11 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Jefferson | 38 min |
| Aug 7, 12:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 50 min |
| Aug 7, 1:39 PM MDT | Areal Flood Advisory | BOU | Arapahoe | 81 min |
| Aug 7, 1:43 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 62 min |
| Aug 7, 2:10 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 65 min |
| Aug 7, 2:19 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 41 min |
| Aug 7, 2:49 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 26 min |
| Aug 7, 2:50 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 25 min |
| Aug 7, 3:04 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 56 min |
| Aug 7, 3:14 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| Aug 7, 3:38 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 37 min |
| Aug 7, 3:40 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 50 min |
| Aug 7, 4:11 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Washington | 34 min |
| Aug 7, 4:42 PM MDT | Areal Flood Advisory | BOU | Logan | 3 hr |
| Aug 7, 5:32 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 58 min |
| Aug 7, 5:43 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 62 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.